# SDR DALA2017011400356

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LOWER CORNER NEAR STOPS NR 5 AND 10 INTERNAL STRUCT ON AFT RT OVERWING EMERGENCY EXIT DOOR. THE ANGLES WERE REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 9957735 REV G.
